MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-002516
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Insert (1316)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's blood glucose level rose to over 400 mg/dl while wearing the pod between 4 and 24 hours.The patient reported the pod was leaking and being unsure if the cannula was properly seated in the infusion site (arm).As treatment, a new pod was applied and a bolus was administered.
 
Additional Manufacturer Narrative
The device has been returned; however, the investigation is not yet complete.When the investigation is complete, a supplemental report will be submitted with the investigation results.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: lockdown.Omnipod software app version: 4.0.2.Operating system: n5004l-am-q-mv01602-06-01.06.Hardware: n5004l.Cgm sensor type: abbott freestyle libre 2 plus.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Automated Insulin Delivery System
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50932564
Report Number3014585508-2026-71951
Device Sequence Number21231947
Product Code QFG
UDI-Device Identifier20385083000425
UDI-Public(01)20385083000425(11)260319(17)280319(10)PR1U03192611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002516
Device Catalogue NumberPOD-OMNI-I1-6220
Device Lot NumberPR1U03192611
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale